English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Generalized Korn's inequality and conformal Killing vectors

Dain, S. (2006). Generalized Korn's inequality and conformal Killing vectors. Calculus of Variations and Partial Differential Equations, 25(4), 535-540.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4A75-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4A76-4
Genre: Journal Article

Files

show Files
hide Files
:
cvpda535.pdf (Publisher version), 194KB
Name:
cvpda535.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Dain, Sergio1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: Korn's inequality plays an important role in linear elasticity theory. This inequality bounds the norm of the derivatives of the displacement vector by the norm of the linearized strain tensor. The kernel of the linearized strain tensor are the infinitesimal rigid-body translations and rotations (Killing vectors). We generalize this inequality by replacing the linearized strain tensor by its trace free part. That is, we obtain a stronger inequality in which the kernel of the relevant operator are the conformal Killing vectors. The new inequality has applications in General Relativity.

Details

show
hide
Language(s): eng - English
 Dates: 2006-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 298045
ISI: 000236736500006
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Calculus of Variations and Partial Differential Equations
  Alternative Title : Calc. Var. Partial Differ. Equ.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 25 (4) Sequence Number: - Start / End Page: 535 - 540 Identifier: ISSN: 0944-2669